# SDR 2007UALA04181

- Difficulty date: October 11, 2007
- Submitted: October 16, 2007
- Operation: Air carrier
- Aircraft: N845UA
- Make and model: Airbus A319-131
- Aircraft serial: 1585
- Aircraft time: 20,607 hours, 8,054 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Worn
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT I/B & O/B AND RIGHT I/B & O/B SEAT TRACKS BETWEEN FR 42 & 47-51 REQUIRE REPLACEMENT DUE TO WEAR OF TRACK LUGS AT FWD SEAT LEG LOCATIONS.  MAJOR REPAIR ACCOMPLISHED:  REPLACED 4EA SEAT TRACKS.
